# SDR YENA20130523110

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 20,207 hours, 12,277 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 17055145401
- Part serial: M154057
- Condition: Odor
- Location: Ac Bay
- Part time: 8,704 hours, 5,289 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1296 PIT-BOS, CREW REPORTED IN MOIST, AIR PACKS HAVE STRONG DIRTY SOCK ODOR.  APPLIED FIM TASK 21-20-00-810-801 A, REMOVED AND REPLACED RIGHT OZONE CONVERTER AND LEAK CHECKED OK IAW 36-30-00.  REPLACED 2 EACH RECIRCULATION AIR FILTERS IAW 21-24-02.  PERFORMED OPS CHECK OF LEFT AND RIGHT AIR CONDITIONING PACKS INDIVIDUALLY WITH APU, NR 1 ENGINE AND NR 2 ENGINE BLEEDS IAW 21-00-00.  NO SMELL NOTED.
